# SDR 0125

- Difficulty date: November 27, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N816CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258016
- Aircraft time: 8,172 hours, 5,455 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227236001
- Part serial: 686
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE TO BED, EXPERIENCED SMOKE IN THE COCKPIT.  DECLARED AN EMERGENCY AND LANDED AT CHS.  FOUND THE MFD AS THE PROBLEM.
